# SDR SWAA2023071979795

- Difficulty date: July 17, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N8882Q
- Make and model: Boeing 737-8
- Aircraft serial: 67967
- Aircraft time: 200 hours, 120 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FLASHLIGHT IN AFT GALLEY WILL NOT TEST.<[01] RE-SEATED & RE-SEALED FLASHLIGHT IAW SIP OP?S CK?S NORMAL
